# SDR VNAA2014040300002

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 24,797 hours, 24,945 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 24025F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 24,440 hours, 24,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CARGO BOTTLE LOW AMBER MESSAGE.  CREW COMPLETED QRH, DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R RT CARGO FIRE BOTTLE A3HL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
